# SDR DHL2008805535

- Difficulty date: March 3, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 5 TRACK LUG WORN (STA 1684.000 - 1700.000).  CUT OUT TRACK WORN SEGMENT AND FABRICATED SPLICES (AL7075T6 0.100") (AL7075T6 0.125") (AL7075T6 0.160") IAW SRM 53-2-3 PG 49-50 FIG 14.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 51-3-0, SRM 51-3-1 (TORQUE), PERFORMED MAJOR REPAIR IAW SRM 53-2-3 PG 49-50.
